# SDR USAA20090529EM034

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 9195, PIT-CLT - FOLLOWING TAKE-OFF THE CREW RECEIVED A LANDING GEAR "WEIGHT ON WHEEL" EICAS MESSAGE AFTER THE LANDING GEAR HANDLE WOULD NOT RAISE TO THE UP POSITION.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT.
